# SDR YENA20140308053

- Difficulty date: March 8, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N637JB
- Make and model: Airbus A320-232
- Aircraft serial: 2781
- Aircraft time: 32,799 hours, 11,009 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK FOUND EXPOSED WIRE AT SIDE WALL SEAT 10A, FLOOR PROX EMERGENCY ESCAPE PATH SYS INCANDESCENT LIGHTING SYSTEM. INSPECTED AND FOUND WIRES GOING TO EMERGENCY FLOOR LIGHTING AT 9C BROKEN.  REPLACED EMERGENCY LIGHT HARNESS IAW AMM 33-51-19. OPS CHECK GOOD.
